American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[2] Sylvie Paycha. Affine transformations on symbols. Contemporary Mathematics 584 (2012) 199-222.
Book volume table of contents   
View Article: PDF

[3] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Marshall Ash and Stefan Catoiu. Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005) 3339-3358. MR 2135751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avram Sidi. Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000) 305-323. MR 1665967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew H. Van Tuyl. Acceleration of convergence of a family of logarithmically convergent sequences . Math. Comp. 63 (1994) 229-246. MR 1234428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ahmed I. Zayed. A proof of new summation formulae by using sampling theorems . Proc. Amer. Math. Soc. 117 (1993) 699-710. MR 1116276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerhard Baur and Bruce Shawyer. Best $L\sp 2$-approximation of convergent moment series . Math. Comp. 54 (1990) 661-669. MR 1011437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. R. Philip. Table errata: ``The symmetrical Euler-Maclaurin summation formula'' [Math. Sci. {\bf 6} (1981), no. 1, 35--41; MR0596385 (82g:40002)] . Math. Comp. 48 (1987) 851. MR 878708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. M. E. Foster and G. M. Phillips. The arithmetic-harmonic mean . Math. Comp. 42 (1984) 183-191. MR 725993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1